MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION; DIMENSION EXL WITH LM INTEGRATED CHEMISTRY SYSTEM

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION; DIMENSION EXL WITH LM INTEGRATED CHEMISTRY SYSTEM
Model Number DIMENSION EXL WITH LM INTEGRATED CHEMISTRY SYSTEM
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted the siemens customer care center (ccc) regarding an erroneously elevated human chorionic gonadotropin (hcg) result obtained on a patient sample on a dimension exl with lm integrated chemistry system.Siemens is investigating the event.
 
Event or Problem Description
The customer reported that an erroneously elevated human chorionic gonadotropin (hcg) result on a patient sample was obtained on a dimension exl with lm integrated chemistry system.The initial result was not reported to the physician.The same sample was reprocessed on the original dimension exl with lm integrated chemistry system.The reprocessed result recovered lower and was considered correct.Then, the sample was reprocessed on an advia centaur xpt analyzer and atellica im analyzer, which also produced similar lower results and were considered correct.The reprocessed result of 1.45 miu/ml was reported as the correct result to the physician.There is no known reports of patient intervention or adverse health consequences due to the reported event.
 
Additional Manufacturer Narrative
Additional information (17-jul-2025): siemens healthcare diagnostics concluded the investigation of the event.Siemens reviewed the instrument data files, and the information provided by the customer.Calibration was acceptable, and quality control (qc) recovered within the customer's acceptable ranges.The review of instrument data showed that the optics were not good, suggesting a problem with the photometer.These behaviors were observed after sample aspiration for the affected patient sample, suggesting issues with sample delivery.A siemens customer service engineer (cse) was dispatched to the customer¿s site.During the visit, the cse performed a system check for the heterogeneous module (hm), cleaned and aligned the sample probe, wash probes and wash station.Then, the cse verified the probe cleaner functionality and cleaned the sample drain.Siemens concluded that bad sample probe alignments and a dirty sample drain potentially contributed to the reported event.The event was resolved by standard troubleshooting actions performed by the cse.The customer is operational.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the siemens investigation.Initial mdr 2517506-2025-00101 was filed on 18-jun-2025.Correction: sections d1, d2, d4 have been updated to reflect the instrument details.Section g1 has been updated to reflect the contact office - manufacturing site details of the instrument.Section g4 has been updated to reflect the pma/510(k) number of the instrument.Section h4 has been updated to reflect device manufacture date of the instrument.Section h8 has been updated to reflect the usage of device for instrument.

Brand Name
DIMENSION
Common Device Name
DIMENSION EXL WITH LM INTEGRATED CHEMISTRY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
101 silvermine road
registration #: 1226181
brookfield CT 06804 6101
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key22279890
Report Number2517506-2025-00101
Device Sequence Number14432068
Product Code JJE
UDI-Device Identifier00842768030024
UDI-Public(01)00842768030024
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K130276
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/12/2025
Device Model NumberDIMENSION EXL WITH LM INTEGRATED CHEMISTRY SYSTEM
Device Catalogue NumberSMN 10472176
Device Lot NumberFA5255
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2025
Supplement Date Received by Manufacturer07/17/2025
Initial Report FDA Received Date06/18/2025
Supplement Report FDA Received Date08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/05/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale